# SDR SWAA2020030342052

- Difficulty date: February 24, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 753112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT AND ELECTRONICS COMPARTMENT CHORD CORRODED AT BS. 328-8, STR. 23L. / R&R CHORD IAW DWG.
